# SDR VTZA96171

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024762
- Condition: Out Of Adjust
- Location: Rt Eng
- Part time: 14,118 hours
- Stage of operation: TO
- Nature of condition: J, R
- Precautionary procedure: C, D

## Discrepancy

FLT 6467 - PHL-IAD - ABORTED THE TAKEOFF DUE TO THE RIGHT ENGINE ONLY MADE 85 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX RECALIBRATED THE TORQUE SIGNAL CONDITIONER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
